# SDR SCNA97270

- Difficulty date: July 13, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N573SC
- Make and model: Doug DC-10-10
- Aircraft serial: 46905
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

A TEN FOOT LENGTH OF PATH LIGHTING, BETWEEN DOORS L-2 AND L-3, WAS FOUND TO BE INOPERATIVE.  FOUND BROKEN WIRING IN TWO PLACES.  REPAIRED WIRING, PATH LIGHTING SYSTEM TESTED GOOD.
